# SDR DL757992838

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Leaking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD H2O EXTINGUISHER USED, SEAL BROKEN.  FOUND SEAL BROKEN ON H2O EXTINGUISHER AND EXTINGUISHER LEAKING.  BOTTLE WAS NOT USED.  REPLACED H2O EXTINGUISHER.  (P/N 267701883) (S/N DL2591) OFF, (S/N DL2207).
